# SDR UALA2012112606743

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 49,031 hours, 19,286 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON LAST 3 ROWS.  FOUND BROKEN GROUND WIRE BS 2979, REPLACED WIRE HARNESS.  OP CHECKED GOOD.
